# SDR GTIA2021100436022

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 28,511 hours, 12,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 1 DOOR ASSIST NEED SERVICE-SERVICE R 1 DOOR IAW AMM 52-22-00 OPS CHECKS GOOD PRESSURE IS CORRECT FOR CONTINUE SERVICE.
